American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia